GENERAL MATHEMATICS

Volume 19, Issue 3, 2011




On Generalized Continuous Maps in Cech Closure Spaces
C. Boonpok
General Mathematics pp. 3–10
Abstract, references and article information
Retrieve article in: Full-Text PDF


Note on the Strong Law of Large Numbers in a Hilbert Space
Y.-X. Chen, W.-J. Zhu
General Mathematics pp. 11–18
Abstract, references and article information
Retrieve article in: Full-Text PDF


A Note on a Generalized Integral Operator
S. Latha
General Mathematics pp. 19–23
Abstract, references and article information
Retrieve article in: Full-Text PDF


A Generalized Integral Operator Associated with Functions of Bounded Boundary Rotation
L. Dileep, S. Latha
General Mathematics pp. 25–30
Abstract, references and article information
Retrieve article in: Full-Text PDF


Riemannian Submersion from S7− Sphere
H. M. Tastan
General Mathematics pp. 31–40
Abstract, references and article information
Retrieve article in: Full-Text PDF


The Fekete-Szego Theorem for Certain Class of Analytic Functions
M. H. Al-Abbadi, M. Darus
General Mathematics pp. 41–51
Abstract, references and article information
Retrieve article in: Full-Text PDF


On the Equation x^n + y^n = z^n
A. D. Christopher
General Mathematics pp. 53–56
Abstract, references and article information
Retrieve article in: Full-Text PDF


On a Subclass of Analytic Functions defined by Convolution
S. Porwal, K. K. Dixit, V. Kumar, P. Dixit
General Mathematics pp. 57–65
Abstract, references and article information
Retrieve article in: Full-Text PDF


Regularity and Normality on L-Topological Spaces: (I)
B. Daraby
General Mathematics pp. 67–73
Abstract, references and article information
Retrieve article in: Full-Text PDF


Certain Classes of Multivalent Functions Defined by a Fractional Differential Operator
T. O. Salim
General Mathematics pp. 75–84
Abstract, references and article information
Retrieve article in: Full-Text PDF


Existence Results for some Integral Equation with Modified Argument
M. Lauran
General Mathematics pp. 85–92
Abstract, references and article information
Retrieve article in: Full-Text PDF


Note on the Gruss Inequality
X.-K. Chai, Y. Miao
General Mathematics pp. 93–99
Abstract, references and article information
Retrieve article in: Full-Text PDF


Uniqueness of Meromorphic Function and its Differential Polynomial Concerning Weakly Weighted-Sharing
H.-Y. Xu, Y. Hu
General Mathematics pp. 101–111
Abstract, references and article information
Retrieve article in: Full-Text PDF

[Journals Homepage]